# SDR ASAA0944454

- Difficulty date: February 4, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545833449
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FLOOR SUPPORT Z-CHORD AT FS 259 LBL 11.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW ASA EA 400 53EA 00652.
